Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffer from sore legs, tight calf muscle. Taking carbimazole for thyroid problem. Medication side effects? <br><br><br><br><br><br>

HI I have overactive nodular thyroid problem (HAD THYROID PROBLEM FOR 10YEARS) BUT FOR THE PAST 4MONTHS I HAVE BEEN ON 40MG CARBIMAZOLE AS LEVELS WENT REALLY HIGH 100. SINCE THE LAST FEW WEEKS I HAVE BEEN SUFFERING WITH VERY PAINFUL TIGHT CALF ON LEFT LEG & BOTH KNEES & LEGS ARE SORE ESPECIALLY AT THE BACK BUT WHEN WALKING IT FEELS LIKE TOP OF LEFTCALF MUSCLE RIPPING STOPS ME FROM WALKING ANY DISTANCE. aNY CONNECTION WITH MEDS.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Endocrinologist 's  Response
Hello

I do understand that you had been treated for hyperthyroidism with carbimazole. When you treat a overactive thyroid, there is a possibility your thyroid can become underactive. Your symptoms seems to be underactive thyroid than due to medication. I would prefer to check your thyroid blood test and titrate the medication accordingly
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor